There is no conclusive evidence that deoderant, perfume or talcum powder causes breast cancer. Here's a good web site regarding this issue:
Another good web site that explains 25 myths about breast cancer is:
These should help put your mind at ease and give you a good knowledge base about
breast cancer. If you have any questions after reading them please ask your doctor when
you go to get your current problems addressed, if you haven't already done so. You don't want to risk serious infection by waiting too long.
Please take care and let us know how you're doing if you wish.
No this is not a symptom of Breast cancer. You can consult ur doctor or physician. The first noticeable symptom of breast cancer is typically a lump that feels different from the rest of the breast tissue. Indications of breast cancer other than a lump may include changes in breast size or shape, skin dimpling, nipple inversion, or spontaneous single-nipple discharge.
I think what would be helpful is to track your symptoms,if they are really bothering you, you could ask your doctor.
It sounds like you may have a post-operative infection and I would highly recommend you have your surgeon check out the incision and the stitches. If it is an infection, antibiotics should resolve the problem, but you need to get it looked at to be sure. Fibroadenoma is NOT breast cancer and your current problems with your incision are not a symptom of breast cancer. At your young age, benign problems are common and you probably have no reason to worry about breast cancer. However, you should follow up with your doctor and get the irritation, redness and swelling addressed.
Take care of yourself and I wish you all the best,
Thank you all for your kind advice. I am quite relieved from the fear. I have been worrying about it since long but was unable to visit a doctor as was afraid of being diagnosed with Breast cancer or something like that. I will surely consult a doctor now to get my problem resolved.
In fact I had stopped the use of deo sprays and perfumes and even telcom powder, as I have heard that they may also cause cancer. Is it so ?
Thank you soo much for your so kind advice and help.
I am quite releived from the tension..!! Thanks again..!!